Global Journal of Mathematical Sciences :Theory and Practical (GJMS)

 

 

Volume 7, Number 1, (2015)

 

 

CONTENTS

 

 

 

A Study On Martingales Transforms And Its Sharp Inequality

pp. 1-6

T.Vasanthi  & Miss.M.Slochana

 

One Modulo Three Geometric Mean Labeling of Graphs

pp. 7-15

S. Somasundaram S,.S. Sandhya S,.P. Viji

 

Kähler manifold with a special type of semi-symmetric non-metric connection

pp. 1724

B. B. Chaturvedi, P. N. Pandey

 

Location of Zeros of Polynomials with Restricted Coefficients

pp. 25-44

P. Ramulu, C. Gangadhar, G.L. Reddy

 

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact